A note on the shadowing lemma and symmetric periodic points

M. Dellnitz, I. Melbourne, Nonlinearity (1995) 1067–1075.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Nonlinearity
Page
1067-1075
LibreCat-ID

Cite this

Dellnitz M, Melbourne I. A note on the shadowing lemma and symmetric periodic points. Nonlinearity. 1995:1067-1075. doi:10.1088/0951-7715/8/6/010
Dellnitz, M., & Melbourne, I. (1995). A note on the shadowing lemma and symmetric periodic points. Nonlinearity, 1067–1075. https://doi.org/10.1088/0951-7715/8/6/010
@article{Dellnitz_Melbourne_1995, title={A note on the shadowing lemma and symmetric periodic points}, DOI={10.1088/0951-7715/8/6/010}, journal={Nonlinearity}, author={Dellnitz, M and Melbourne, I}, year={1995}, pages={1067–1075} }
Dellnitz, M, and I Melbourne. “A Note on the Shadowing Lemma and Symmetric Periodic Points.” Nonlinearity, 1995, 1067–75. https://doi.org/10.1088/0951-7715/8/6/010.
M. Dellnitz and I. Melbourne, “A note on the shadowing lemma and symmetric periodic points,” Nonlinearity, pp. 1067–1075, 1995.
Dellnitz, M., and I. Melbourne. “A Note on the Shadowing Lemma and Symmetric Periodic Points.” Nonlinearity, 1995, pp. 1067–75, doi:10.1088/0951-7715/8/6/010.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar